MathSciNet Relay Station
MathSciNet bibliographic data
MR2917523 93D20 (34A38 34D23)
Zhao, Xudong; Zhang, Lixian; Shi, Peng; Liu, Ming Stability of switched positive linear systems with average dwell time switching. Automatica J. IFAC 48 (2012), no. 6, 1132–1137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement